i think im going insane and i need help eyes watch me there everywhere and i dont like it yestoday it made me cry and i nearly never cry why is this happening? whats wrong with me? im 14 and i have adhd and aspergers
Hi there and thanks so much for posting this question.....however not sure what you meant in your question:" i need help eyes watch me there everywhere and i dont like it yesterday it made me cry" what do you mean that you need help "eyes watch me"? After you tell me what you meant i could give you some suggestions
Hi there and thanks for your clarification. I would strongly suggest that you should share these concerns with your parents and ask them to help you and seek help.
Also please feel free to post your same concern to any of the forums at medhelp especially in neurology or similar.
As you know by now if you get help soon it would help you immensely especially if you are young "The younger the better" I remember that when i was young i felt i had someone behind me all the time and i made up an imaginary brother called Juan Ramon. Again with conditions like you are describing you really need to treat them seriously and seek for help or post in other forum at medhelp.
its getting worse today i went out and it looked like everyone was looking at me and im going to the doctors soon but i dont think i will be able to go before new years and i have already been once 1 or 2 week/weeks ago but they said the head fuzzyness and the eyes fuzzyness should go away soon/before i go back to school but it hasnt it feels like my head my eyes and the eyes watching me are getting worse
yes I think you should go to the doctor and check as soon as possible. I can't diagnose if you have this or that. I just know that sometimes some medications can give you hallucinations but you should not stop taking medication unless the doctors says so. If you can and while you are visiting the doctor engage in some sort of physical activity you may start feeling better. Go to my blog and read my exercises. Let me know how you are doing and good luck!
not sure, I am not qualified to help you regarding this and you should consult with your doctor first. I just heard of the consequences of taking some medication but consult with your doctor first.
According to the freedictionary.com
A hallucination occurs when environmental, emotional, or physical factors such as stress, medication, extreme fatigue, or mental illness cause the mechanism within the brain that helps to distinguish conscious perceptions from internal, memory-based perceptions to misfire. As a result, hallucinations occur during periods of consciousness. They can appear in the form of visions, voices or sounds, tactile feelings (known as haptic hallucinations), smells, or tastes.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.